An Impossibility Theorem for Von Neumann-Morgenstern Solutions
John A. Ferejohn and
Richard D. McKelvey
No 252, Working Papers from California Institute of Technology, Division of the Humanities and Social Sciences
References: Add references at CitEc
Citations:
Published in Journal of Economic Theory 29 (1989):109-119.
Downloads: (external link)
http://www.hss.caltech.edu/SSPapers/wp-old.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 403 Forbidden
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:clt:sswopa:252
Ordering information: This working paper can be ordered from
Working Paper Assistant, Division of the Humanities and Social Sciences, 228-77, Caltech, Pasadena CA 91125
Access Statistics for this paper
More papers in Working Papers from California Institute of Technology, Division of the Humanities and Social Sciences Working Paper Assistant, Division of the Humanities and Social Sciences, 228-77, Caltech, Pasadena CA 91125.
Bibliographic data for series maintained by Victoria Mason ().